# SDR USAA20100407SB045

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT ROW 1ABC (AFT) INOPERATIVE AND THE EMERGENCY LIGHT AT SEAT ROW 12ABC HAS A BROKEN WIRE.  MAINTENANCE RE-SPLICED WIRES AT BOTH LOCATIONS.  OPERATIONAL CHECK GOOD.
